# SDR AWXA200100465

- Difficulty date: August 15, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- Aircraft time: 59,491 hours, 49,232 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C21 CK - C - BS 178 PRESS BULKHEAD CENTER WEB .7 INCH CRACK, WL 218, RBL 11.7 TO RBL 12.7, BELOW REINFORCEMENT DETECTED BY ULTRASONIC INSPECTION.  MAINTENANCE CUT OUT DAMAGED AREA OF WEB AND FABRICATED REPAIR DOUBLER AND FILLER AND INSTALLED IAW B737 SRM 53-10-11 FIG 1 PG 1 - 8.
